# SDR GTIA020464

- Difficulty date: March 24, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND BLUE WATER AND STAINS FOUND IN LONGERON 30 FROM FORWARD BULKHEAD TO BULKHEAD IN FORWARD BAG BAY.  REMOVED CORROSION.  REMOVED LONGERON 30 STATION 323-494.  DRILLED AND LOCATED LONGERON STATION 323-494.  INSTALLED LONGERON 30.  (M)
